Approximate disease dynamics in household-structured populations.

Dodd, PJ; Ferguson, NM; (2007) Approximate disease dynamics in household-structured populations. Journal of the Royal Society, Interface / the Royal Society, 4 (17). pp. 1103-6. ISSN 1742-5689 DOI: https://doi.org/10.1098/rsif.2007.0231

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1098/rsif.2007.0231

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar